# SDR 99ZZZX3554

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N920EH
- Make and model: Bell 206L-1
- Aircraft serial: 45769
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Tube
- Part number: 23001986
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR TUBE CRACKED.
